Show simple item record

dc.contributor.authorDemiray, Hilmien_US
dc.date.accessioned2020-02-05T04:01:02Z
dc.date.available2020-02-05T04:01:02Z
dc.date.issued2019-06-21
dc.identifier.citationDemiray, H. (2019). An approximate wave solution for perturbed kdv and dissipative nls equations: Weighted residual method. TWMS Journal of Applied and Engineering Mathematics, 9(4), 786-791.en_US
dc.identifier.issn2146-1147
dc.identifier.issn2587-1013
dc.identifier.otherWOS:000488642900010
dc.identifier.urihttps://hdl.handle.net/11729/2239
dc.identifier.urihttp://jaem.isikun.edu.tr/web/index.php/archive/103-vol9no4/466
dc.identifier.urihttps://app.trdizin.gov.tr/makale/TkRVMk1UZzJOZz09
dc.description.abstractIn the present work, we modified the conventional "weighted residual method" to some nonlinear evolution equations and tried to obtain the approximate progressive wave solutions for these evolution equations. For the illustration of the method we studied the approximate progressive wave solutions for the perturbed KdV and the dissipative NLS equations. The results obtained here are in complete agreement with the solutions of inverse scattering method. The present solutions are even valid when the dissipative effects are considerably large. The results obtained are encouraging and the method can be used to study the cylindrical and spherical evolution equations.en_US
dc.language.isoeng
dc.publisherIşık University Pressen_US
dc.rightsinfo:eu-repo/semantics/openAccessen_US
dc.rightsAttribution-NonCommercial-NoDerivs 3.0 United States*
dc.rights.urihttp://creativecommons.org/licenses/by-nc-nd/3.0/us/*
dc.subjectDissipative NLS equationen_US
dc.subjectPerturbed KdV equationen_US
dc.subjectWeighted residual methoden_US
dc.titleAn approximate wave solution for perturbed KDV and dissipative NLS equations: weighted residual methoden_US
dc.typearticleen_US
dc.description.versionPublisher's Versionen_US
dc.relation.journalTWMS Journal Of Applied And Engineering Mathematicsen_US
dc.contributor.departmentIşık Üniversitesi, Fen Edebiyat Fakültesi, Matematik Bölümüen_US
dc.contributor.departmentIşık University, Faculty of Arts and Sciences, Department of Mathematicsen_US
dc.contributor.authorID0000-0001-8590-3396
dc.identifier.volume9
dc.identifier.issue4
dc.identifier.startpage786
dc.identifier.endpage791
dc.peerreviewedYesen_US
dc.publicationstatusPublisheden_US
dc.relation.publicationcategoryMakale - Uluslararası Hakemli Dergi - Kurum Öğretim Elemanıen_US
dc.contributor.institutionauthorDemiray, Hilmien_US


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record

info:eu-repo/semantics/openAccess
Except where otherwise noted, this item's license is described as info:eu-repo/semantics/openAccess